# SDR AUS20030950

- Difficulty date: September 17, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FIRE DETECTION SYSTEM FAULTY. INVESTIGATION FOUND A HIGH RESISTANCE (2000OHMS) SENSOR IN LOOP B'.  MEL APPLIED BUT  DEFECT OCCURRED DURING NEXT TAKEOFF AND ON SUBSEQUENT FAULT FINDING GROUND RUN. SEE MDR 03/0948 FOR RELATED INCIDENT.
